# SDR NACA2023052600001

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 109,330 hours, 20,261 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED FUEL WAS GETTING INTO THE CENTER TANKS SO WE TURNED BOTH CENTER PUMPS ON BUT BOTH NO PRESSURE LIGHTS CAME ON AND WE COULD NOT USE THE FUEL IN THE CENTER TANK. AFTER ABOUT AN HOUR WE TRIED TO USE THE CENTER PUMPS AGAIN AND WE WERE ABLE TO USE EVERYTHING IN THE CENTER TANK (600 LBS). CORRECTIVE ACTION PENDING.
